Alert archive / Texas / Flash Flood Warnings in 2012

Flash Flood Warning 36, NWS Corpus Christi, TX

September 29, 2012Webb County, Texas

NWS Corpus Christi, TX issued this flash flood warning at Sep 29, 2012, 1:29 AM CDT for Webb County, Texas. It was in force for 91 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 29, 2012, 1:29 AM CDT (06:29 UTC)
Expired
Sep 29, 2012, 3:00 AM CDT
In force
91 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Webb County, TX

The radar

The Corpus Christi radar (KCRP), 197 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 29, 1:36 AM CDTFLASH FLOODLaredo, TXNUMEROUS REPORTS OF STRANDED MOTORISTS THROUGHOUT THE CITY OF LAREDO. MANY LOW WATER CROSSINGS UNDER WATER.
Sep 29, 1:48 AM CDTHEAVY RAIN 4.22 Nnw Laredo, TXREPORTED 1/4 MILE EAST OF KGNS TV STUDIOS.
Sep 29, 1:57 AM CDTHEAVY RAIN 5.621 N Laredo, TXMEASURED AT SALDANA AND JACAMAN RD. WIDESPREAD FLOODING ALSO REPORTED IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.5 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2012-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1843 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2012-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1843 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
639 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

924 
WGUS54 KCRP 290629
FFWCRP
TXC479-290800-
/O.NEW.KCRP.FF.W.0036.120929T0629Z-120929T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
129 AM CDT SAT SEP 29 2012

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL WEBB COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 300 AM CDT

* AT 124 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED 1 TO 3 INCHES OF RAIN ACROSS THE WARNED    
  AREA.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLOODING TO OCCUR.
  SOME CITIES AND TOWNS THAT WILL EXPERIENCE FLOODING INCLUDE...
  LAREDO...AGUILARES...DOCTORS HOSPITAL OF LAREDO...EL CENIZO...     
  LAREDO COMMUNITY COLLEGE AND LAREDO COUNTRY CLUB.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 2730 9953 2732 9955 2738 9950 2749 9949
      2749 9953 2756 9952 2760 9955 2760 9959
      2763 9961 2762 9965 2769 9967 2774 9909
      2729 9906 2728 9935 2731 9938 2728 9942
      2728 9950

$$

PZ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 28, 11:41 PM CDT, 1 hour 48 minutes earlier.

Area forecast discussion, Sep 28, 11:41 PM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1141 PM CDT FRI SEP 28 2012

.DISCUSSION...THUNDERSTORMS CONTINUE TO BUILD IN WEBB AND LASALLE
COUNTIES...AND BACK INTO MEXICO. SEVERAL INCHES OF RAIN HAVE ALSO
FALLEN IN PARTS OF WEBB COUNTY AS WELL. EXPECT THIS ACTIVITY TO
TRACK EASTWARD OVERNIGHT AFFECTING MUCH OF THE CWA. SOME STORMS
MAY BECOME SEVERE WITH STRONG WINDS BEING THE PRIMARY THREAT.

&&

.AVIATION...STRONG THUNDERSTORMS WILL MOVE THROUGH THE LRD TAF
SITE BETWEEN 05 AND 07Z THIS MORNING WITH GUSTY WINDS LIKELY.
RAIN WILL ALSO CONTINUE FOR AT LEAST A FEW HOURS THIS MORNING.
COLD FRONT WILL MOVE THROUGH THIS MORNING OR EARLY AFTERNOON AND
BRING AN END TO THE RAIN. FOR EASTERN SITES SHOWERS AND
THUNDERSTORMS WILL MOVE THROUGH THIS MORNING...WITH ADDITIONAL
ACTIVITY CONTINUING INTO THE AFTERNOON. COLD FRONT PUSHES THROUGH
EASTERN SITES BY LATE AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 810 PM CDT FRI SEP 28 2012/

DISCUSSION...NOT TOO MUCH ADJUSTMENT NEEDED IN THE FORECAST SO
FAR THIS EVENING. HAVE ADJUSTED POPS JUST A BIT FOR THE 00 TO 06Z
TIME PERIOD...INCREASING A BIT IN THE NORTHWEST AND CUTTING BACK IN
THE EAST. HAVE BEEN WATCHING THUNDERSTORM COMPLEXES OVER MEXICO
APPROACHING THE RIO GRANDE THIS EVENING. MESO MODELS HAD BEEN
BLOWING UP A LARGE COMPLEX OF THUNDERSTORMS BETWEEN 00 AND 02Z
MOVING THROUGH WEB COUNTY. THIS HAD BEEN LOOKING LIKE IT WOULD PAN
OUT...BUT THUNDERSTORMS HAVE QUICKLY DIED OUT...ESPECIALLY IN
SOUTHERN WEBB COUNTY. THERE ARE STILL TWO ADDITIONAL COMPLEXES
ABOUT 75 MILES WEST OF THE RIO GRANDE. BOTH COMLPEXES HAVE SHOWN
SOME WARMING OF CLOUD TOP TEMPS IN THE LAST HOUR...AS WELL AS A
DECREASE IN LIGHTNING. HOWEVER...THINK THE SOUTHERN COMPLEX COULD
HOLD TOGETHER TO AT LEAST BRING RAIN INTO WESTERN AREAS.

ELSEWHERE...SEEING SOME DEVELOPMENT OVER THE GULF OF MEXICO
ATTM...AND EXPECT THIS COVERAGE WILL INCREASE...ESPECIALLY AFTER
MIDNIGHT.

ALSO OF NOTE...EVENING SOUNDING OUT OF KCRP INDICATES A 2.43 PWAT
AT 00Z. 18Z MODEL GUIDANCE INDICATED AROUND 2.25 INCH AT THE SAME
TIME...SO WE'RE CERTAINLY NOT UNDERPERFORMING IN THE
MOISTURE...AND MAY SEE NEWER MODEL RUNS INCREASE EVEN FURTHER
BASED ON INPUT FROM THIS SOUNDING.

PREV DISCUSSION... /ISSUED 642 PM CDT FRI SEP 28 2012/

DISCUSSION...UPDATE FOR 00Z AVIATION BELOW.

AVIATION...TAF THROUGH THE FIRST 12 HOURS ARE WEIGHED HEAVILY
TOWARDS RADAR TRENDS AND HIGH RESOLUTION MODELS...THEN TRENDED
TOWARDS BLEND OF GLOBAL MODELS AFTER 12Z. WITH THAT SAID...
SHRAS AND TSTMS HAVE ENDED ACROSS MOST OF THE CWA EARLY THIS EVE.
THIS WILL BE TEMPORARY AS DISTURBANCE FROM MEXICO APPROACHES AND
ADDITIONAL SHRA AND TSTMS DEVELOP COT-LRD NOW THRU 03Z. SHRAS AND
TSTMS WILL SPREAD EAST INTO COASTAL BEND AND EASTERN TAFS SITES
AFTER 06Z. A FEW OF THE TSTMS OUT NEAR LRD/COT MAY BECOME STRONG
THROUGH THE LATE EVENING. OUTSIDE OF CONVECTION VFR CONDITIONS
WILL PREVAIL THROUGH THE EVENING HOURS. TEMPO MVFR/IFR CONDITIONS
IN SHRA/TSTM ACTIVITY.

PREV DISCUSSION... /ISSUED 311 PM CDT FRI SEP 28 2012/

SHORT TERM (TONIGHT THROUGH SATURDAY)...A WET FCST STILL ON TAP FOR
TONIGHT THROUGH SATURDAY NIGHT DUE TO A MOD TO STRONG SHORT WAVE
ALOFT AND A COLD FRONT THAT ARE PROGD TO MOVE ACROSS THE AREA.
MODELS VARY SOME WHAT WITH TIMING OF THE FRONTAL BDRY AND PLACEMENT
OF THE HEAVIER RAINFALL...BUT DO ALL AGREE THAT THE HEAVIER RAINFALL
WILL REMAIN N OF THE CWA. HOWEVER STILL EXPECTING SIGNIFICANT
RAINFALL FARTHER SOUTH INTO THE CWA. THE ONGOING SHOWERS AND ISOLD
TSRA'S WILL CONTINUE TONIGHT WITH THE ACTIVITY INCREASING ACROSS THE
NW CWA LATE TONIGHT AS THE UPPER SHORT WAVE APPROACHES FROM THE
SOUTHWEST. THE FRONTAL BDRY IS EXPECTED TO MOVE INTO THE W CWA LATE
SAT MORNING AND SHOULD CONTINUE TO MOVE E REACHING THE COAST
SATURDAY NIGHT. THE BDRY WILL BE THE MAIN FOCUS FOR RAIN...HOWEVER
NORTHWARD MOVG CONVECTION IS ALSO EXPECTED WELL IN ADVANCE OF THE
BDRY. PWAT'S WILL REMAIN AT OR ABV 2 INCHES LEADING TO THE HEAVY
RAINFALL POTENTIAL. AM EXPECTING RAIN AMOUNTS TO AVE 1 TO 3 INCHES
WITH ISOLD 3 TO 5 INCHES POSSIBLE. RAINFALL RATES MAY REACH 1 TO 3
INCHES PER HOUR WHICH COULD LEAD TO FLASH FLOODING. THEREFORE HAVE
GONE WITH A FLASH FLOOD WATCH FOR THE RIO GRANDE PLAINS...VICTORIA
CROSSROADS AND NORTHERN COASTAL BEND WHERE THE HEAVIEST AMOUNTS ARE
EXPECTED. NOT MUCH COLD AIR ADVECTION BEHIND THE FRONTAL BDRY BUT
WILL SEE COOLER TEMPS MAINLY DUE TO THE INCREASED RAIN/CLOUDS. A MOD
TO STRONG N TO NW FLOW IS EXPECTED BEHIND THE BDRY.

MARINE...A WEAK TO MODERATE ONSHORE FLOW IS EXPECTED THIS EVENING
THEN STRENGTHENING OVERNIGHT AND SATURDAY WITH SCA'S LIKELY BY
SATURDAY AFTERNOON. A STRONG OFFSHORE FLOW CAN BE EXPECTED BY SUNDAY
AS A COLD FRONT MOVES ACROSS THE MIDDLE TEXAS COASTAL WATERS.
SCATTERED TO NUMEROUS SHRA'S AND TSRA'S CAN BE EXPECTED THROUGH THE
WEEKEND.

LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...EXPECTING ACTIVITY TO
BEGIN WINDING DOWN SATURDAY EVENING (DEPENDING ON WHAT HAPPENS
BEFORE SATURDAY MORNING)...AS THETA-E AXIS BEGINS TO SHIFT EAST OUT
OF THE AREA AND UPPER TROUGH MOVES EAST. STILL WILL KEEP LIKELY POPS
OUT OVER THE EXTREME NORTHEASTERN AREAS...WITH DIMINISHING POPS
SOUTH AND WEST. LEFT FRONT QUAD OF UPPER JET MOVES TOWARD AREA
SATURDAY NIGHT...BUT MOST OF THE ENERGY WILL BE NORTHEAST OF AREA
AND WITH DRIER AIR COMING DOWN RATHER WELL...DO NOT WANT TO HIT THE
POPS TOO HARD (AM GOING A BIT LOWER THAN HPC QPF TOO BECAUSE OF THIS
ESPECIALLY WEST AND SOUTH). COULD HAVE SOME LINGERING ACTIVITY
MAINLY NORTHEAST SUNDAY MORNING...THEN DRIER AIR REALLY TAKES
CONTROL AS NORTH TO SOUTH FLOW DEVELOPS ALOFT. REST OF THE WEEK
SHOULD BE QUIET...AS UPPER RIDGE STAYS IN PLACE FOR THE MOST PART
EARLY THEN SPLIT IN FLOW ALOFT DURING THE MIDDLE OF THE WEEK KEEPS
THE FORECAST AREA ON THE UNFAVORABLE SIDE OF TROUGH AXIS THROUGH THE
REMAINDER OF THE WORK WEEK. AS A RESULT...HAVE GHOST 5-10 POPS FOR
NEXT WEEK WITH NO RAINFALL EXPECTED. AS WINDS BEGIN TO SETTLE DOWN
BY MONDAY AND ESPECIALLY TUESDAY/WEDNESDAY MORNING...COULD HAVE SOME
ISSUES WITH FOG IF RAINFALL IS SUFFICIENT TO ALLOW STANDING WATER IN
SOME LOCATIONS. OBVIOUSLY...TOO EARLY TO FORECAST THAT CONSIDERING
THE UNCERTAINTY ON HOW MUCH RAINFALL WILL FINALLY OCCUR OVER AREA
(GIVEN THE FACT THAT THE MODEL QPFS HAVE HIGHER VALUES NORTH OF THE
AREA). CONCERNING TEMPERATURES...COOLER 60S BY MONDAY MORNING (MAYBE
EVEN SOME UPPER 50S NORTHERN TIER) WITH HIGHS MAINLY IN THE 80S
THROUGH MID WEEK THEN AROUND 90/LOWER 90S BY FRIDAY OVER SOUTHERN
INLAND AREAS WITH LOWS STILL MAINLY IN THE 60S.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    77  87  69  86  64  /  60  80  40  10  10
VICTORIA          72  82  67  84  61  /  70  90  60  20  10
LAREDO            76  88  72  89  70  /  80  70  10  10   0
ALICE             75  87  68  88  64  /  60  70  30  10  10
ROCKPORT          77  85  68  84  67  /  60  80  50  20  10
COTULLA           73  84  66  86  63  /  90  90  10  10   0
KINGSVILLE        75  88  69  88  64  /  60  80  30  10  10
NAVY CORPUS       78  86  71  85  69  /  60  80  40  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH LATE SATURDAY NIGHT FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
     OAK...MCMULLEN...REFUGIO...VICTORIA...WEBB.

GM...NONE.

&&

PZ/83...SHORT TERM
SC/70...LONG TERM
Hazardous weather outlook, Sep 28, 5:32 AM CDT, 19 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
532 AM CDT FRI SEP 28 2012

GMZ230-235-250-255-270-275-TXZ229>234-239>247-291045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
532 AM CDT FRI SEP 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY WITH
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED TONIGHT.
LOCALLY HEAVY RAINFALL WITH THE THUNDERSTORM ACTIVITY MAY LEAD TO
A LOCALIZED FLOODING THREAT ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED SATURDAY AND INTO
SATURDAY NIGHT. LOCALLY HEAVY RAINFALL WITH THE THUNDERSTORM
ACTIVITY MAY LEAD TO A LOCALIZED FLOODING THREAT ACROSS THE AREA.
IN ADDITION...AN ISOLATED STRONG TO SEVERE STORM MAY ALSO OCCUR
DURING THE DAY ON SATURDAY. SHOWER AND THUNDERSTORM CHANCES WILL
END FROM WEST TO EAST ON SUNDAY AS DRY AIR MOVES INTO THE REGION.

A MODERATE RISK OF RIP CURRENTS WILL ALSO EXIST ALONG GULF FACING
BEACHES ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

RH/TB

In the hours before

Special weather statement, Sep 28, 8:56 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
856 PM CDT FRI SEP 28 2012

TXZ239-290230-
WEBB-
856 PM CDT FRI SEP 28 2012

...A STRONG THUNDERSTORM WAS AFFECTING FAR NORTHWEST WEBB COUNTY...

AT 853 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTHEAST OF CHUPADERA RANCH AIRPORT...
OR 29 MILES SOUTH OF CARRIZO SPRINGS...MOVING EAST AT 20 MPH.

DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM
AS IT REMAINS OVER RURAL AREAS OF FAR NORTHWEST WEBB COUNTY.

JR
Local storm report, Sep 29, 12:11 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1211 AM CDT SAT SEP 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     FLASH FLOOD      3 NNW LAREDO            27.57N 99.50W
09/29/2012                   WEBB               TX   TRAINED SPOTTER

            WATER OVER MINES ROAD NEAR INTERSTATE 35.

&&

HART
Local storm report, Sep 29, 12:57 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1257 AM CDT SAT SEP 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1249 AM     FLASH FLOOD      N LAREDO                27.53N 99.49W
09/29/2012                   WEBB               TX   EMERGENCY MNGR

            STRANDED MOTORISTS AT SEVERAL LOCATIONS ON NORTH SIDE OF
            LAREDO.

&&

HART
Special weather statement, Sep 29, 1:00 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
100 AM CDT SAT SEP 29 2012

TXZ229-230-239-240-290700-
DUVAL-LA SALLE-MCMULLEN-WEBB-
100 AM CDT SAT SEP 29 2012

...STRONG THUNDERSTORMS WERE AFFECTING DUVAL...LA SALLE...MCMULLEN
AND WEBB COUNTIES...

AT 1256 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
LOS ANGELES TO 9 MILES EAST OF RANCHITOS LAS LOMAS...OR ALONG A LINE
EXTENDING FROM 18 MILES SOUTHEAST OF DILLEY TO 27 MILES EAST OF
LAREDO...MOVING EAST AT 25 MPH.

WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.

PZ

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 9:43 PM CDTSevere Thunderstorm WarningCRPWebb62 min
Sep 28, 9:54 PM CDTAreal Flood AdvisoryCRPWebb111 min
Sep 28, 10:39 PM CDTFlash Flood WarningCRPWebb3 hr
Sep 28, 11:34 PM CDTSevere Thunderstorm WarningCRPWebb56 min
Sep 29, 12:26 AM CDTSevere Thunderstorm WarningCRPLa Salle, Webb49 min
Sep 29, 1:12 AM CDTAreal Flood AdvisoryCRPLa Salle, Webb48 min
Sep 29, 1:22 AM CDTSevere Thunderstorm WarningCRPLa Salle, Live Oak, McMullen53 min
Sep 29, 2:04 AM CDTRiver Flood WarningCRPWebb67 hr
Sep 29, 2:05 AM CDTAreal Flood AdvisoryCRPDuval, La Salle, Live Oak, McMullen, Webb55 min
Sep 29, 2:09 AM CDTSevere Thunderstorm WarningCRPBee, Live Oak, McMullen51 min
Sep 29, 2:36 AM CDTFlash Flood WarningCRPLive Oak, McMullen96 min
Sep 29, 2:56 AM CDTAreal Flood AdvisoryCRPBee, Duval, Jim Wells, Live Oak, McMullen, Webb64 min
Sep 29, 3:26 AM CDTAreal Flood AdvisoryCRPBee, Goliad, Live Oak64 min
Sep 29, 4:06 AM CDTSpecial Marine WarningCRP84 min
Sep 29, 5:17 AM CDTAreal Flood WarningCRPGoliad, Victoria117 min
Sep 29, 5:27 AM CDTSpecial Marine WarningCRP93 min
Sep 29, 6:59 AM CDTSpecial Marine WarningCRP61 min
Sep 29, 2:43 PM CDTAreal Flood AdvisoryCRPLive Oak62 min
Sep 29, 3:11 PM CDTSmall Craft AdvisoryCRP40 hr
Sep 29, 3:50 PM CDTSpecial Marine WarningCRP25 min
Sep 29, 4:06 PM CDTTornado WarningCRPCalhoun54 min
Sep 29, 4:09 PM CDTSpecial Marine WarningCRP51 min
Sep 29, 4:52 PM CDTTornado WarningCRPCalhoun38 min
Sep 29, 5:02 PM CDTSpecial Marine WarningCRP43 min
Sep 29, 5:08 PM CDTSpecial Marine WarningCRP37 min
Sep 29, 5:11 PM CDTTornado WarningCRPCalhoun34 min
Sep 29, 5:38 PM CDTAreal Flood AdvisoryCRPCalhoun52 min
Sep 29, 5:45 PM CDTSpecial Marine WarningCRP30 min
Sep 29, 5:51 PM CDTTornado WarningCRPCalhoun54 min
Sep 29, 6:32 PM CDTAreal Flood AdvisoryCRPCalhoun58 min
Sep 29, 6:46 PM CDTTornado WarningCRPCalhoun14 min

Nearby

Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.